# SDR CALA9901321

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14074
- Make and model: Doug DC-10-30
- Aircraft serial: 46911
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Inop
- Location: Row 3b
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY ESCAPE LIGHT INOPERATIVE AT SEAT 3B IN PASSENGER CABIN.  THE ESCAPE LIGHT ASSEMBLY WAS REMOVED AND REPLACED IAW MM 33-50-00.
